EconPapers    
Economics at your fingertips  
 

Neutral Operator and Neutral Differential Equation

Jingli Ren, Zhibo Cheng and Stefan Siegmund

Abstract and Applied Analysis, 2011, vol. 2011, 1-29

Abstract:

In this paper, we discuss the properties of the neutral operator , and by applying coincidence degree theory and fixed point index theory, we obtain sufficient conditions for the existence, multiplicity, and nonexistence of (positive) periodic solutions to two kinds of second-order differential equations with the prescribed neutral operator.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/969276.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/969276.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:969276

DOI: 10.1155/2011/969276

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:969276